×

zbMATH — the first resource for mathematics

Über die Deformation isolierter Singularitäten analytischer Mengen. (German) Zbl 0237.32011

MSC:
32B05 Analytic algebras and generalizations, preparation theorems
32Sxx Complex singularities
32G05 Deformations of complex structures
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Grauert, H., Remmert, R., Riemenschneider, O.: Analytische Stellenalgebren. Berlin-Heidelberg-New York: Springer 1971. · Zbl 0231.32001
[2] Kodaira, K., Nirenberg, L., Spencer, D. C.: On the existence of deformations of complex analytic structures. Ann. of Math.68, 450-459 (1958). · Zbl 0088.38004 · doi:10.2307/1970256
[3] Kodaira, K., Spencer, D. C.: On deformations of complex analytic structures. Ann. of Math.67, 328-466 (1958). · Zbl 0128.16901 · doi:10.2307/1970009
[4] Kuranishi, M.: On the locally complete families of complex analytic structures. Ann. of Math.75, 536-577 (1962). · Zbl 0106.15303 · doi:10.2307/1970211
[5] Schlessinger, M.: Functors of Artin rings. Trans. AMS130, 208-222 (1968). · Zbl 0167.49503 · doi:10.1090/S0002-9947-1968-0217093-3
[6] Tiourina, G. N.: Locally semiuniversal flat deformations of isolated singularities of complex spaces. Mathematics of the USSR-izvestija, Vol. 3, Number5, 967-999 (1969). · Zbl 0209.11301 · doi:10.1070/IM1969v003n05ABEH000814
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.